# SDR SWAA2020070297082

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 25,841 hours, 11,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Open
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RIGHT FORWARD AND AFT OVERWING EMERGENCY EXIT LIGHTS ILLUMINATED ON TAKE OFF POWER UP.  FOUND RT OVERWING EXIT LIGHT C/B OPEN AT P6-2 D1 COMPLIED WITH FIM TASK 52-20-00810-801 ALL FAULTS CLEARED ON PSEUFAULT CODES 52-72008; 52-72009.
